# SDR HEEA084168

- Difficulty date: February 12, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N760PH
- Make and model: Skrsky S76A
- Aircraft serial: 760078
- Aircraft time: 11,833 hours
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 7021450601
- Part serial: 01022792
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SCREEN GOES BLANK.
